# SDR R61A2025082200378

- Difficulty date: August 22, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N240JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 41,500 hours, 26,783 cycles
- System (JASC): 3140 · Central Computers
- Part: Mau
- Part number: 70265421901
- Part serial: 05074437
- Condition: Failed
- Location: Zone 100
- Part time: 39,316 hours, 28,944 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AVNX MAU 1A FAIL. EMERGENCY DECLARED, LANDED WITHOUT INCIDENT. REMOVED AND REPLACED MAU 1 NIC PROC 1.
